Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is muscle stiffness a side effect of haldol decanoate?

Premium Questions

doctor1 MD

developed pain and stiffness in both L and R neck muscles, and wonder if this could be a mild form of cervical dystonia, or be due to what I suspect too as a result of a side effect of having to take ...

doctor1 MD

stiffness and generalized back and body pain possibly be a side effect of the Lithium? ... became 'destabilized' on the Latuda. She is now experiencing muscle and back pain, to the extent that she ...

doctor1 MD

Trazadone from 100mg to 200 mg because of insomnia. And I noticed it said a side effect can be muscle pain ...I was having severe neck pain and stiffness that when I mopved it made sharp pain s in my upper ...

doctor1 MD

degrees on my left side amd making slow progress. Then , out of the blue, the arm blew up to football size ... broken and all that bone/muscle/cartilidge rebuilding had fallen apart. Long story longer, but almost ...

doctor1 MD

recently feel left side of my neck and shoulder are out of sorts.It seems stiff on that side of my neck.Tonight i noticed a prominent stiffness on left that is not on right. I have included two photos ...

Public Forum Discussions

doctor1 MD

the doctor prescribed him a 25 mg shot of Haldol decanoate every two weeks along with several other medication to include 5 mg of Haldol in the form of a pill as a daily dose. he is now back at home ...

doctor1 MD

significantly with my current rx, but I am beginning to experience muscle stiffness and 2-3/10 pain along my neck and spine in the late afternoon/evening. I was curious to know if this is a common side effect ...

doctor1 MD

have noticed after several months without any worrisome side effects, that after 4-5 hours, I get a headache no OTC meds will remedy, along with a stiff neck, like my muscles are tense. I do chase after ...

doctor1 MD

her arms, and is struggling to go to work everyday. It seems her muscles, tendons or something are tight and very painful from a side effect of the shot. What vitamins or self treatment can she do ...

doctor1 MD

hi my son is taking haldol and his body is stiff he can hardly move his eyes are very blurry please ... me so scared.Please tell me what to do. It is doing something to his brain tell me what other side ...

doctor1 MD

I was manipulated by a chiropractor and ended up with perforis muscle syndrome. It has since moved from there and I now have very stiff muscles from my neck all the way down on my right side only ...

doctor1 MD

Hello, I am a 80 yr old female who woke up with an extremely stiff neck and I have mild muscle pain getting in an out of the chair. The stiff neck began about 2-3 days ago, I can move my head from side ...

doctor1 MD

hands wrists etc. My concern is the potential dangers and side effects of the cortisone. From what I ... no real long term side effects the previous 2 does. But in point of fact I have a mechanical problem ...

doctor1 MD

. Was this a possible side effect of taking Chantix? ...

doctor1 MD

. My muscles ache constantly and if I don t move for even 15 minutes I am so stiff. I just saw a commercial for an antidepressant and muscle stiffness was one of the side effects. Could or can lexapro cause ...

Mobile Questions and Answers

doctor1 MD

Hello Thank you for contacting HCM. Multi-disciplinary approach is needed for treatment of stiff person syndrome which includes immunotherapy, pharmacological therapy, behavioural/physical therapy and patient & family education. The treatment requires very close monitoring of the patient because multiple drugs given have potential side effects. Hope i have cleared your query. Thank You

doctor1 MD

Rest ,Analgesic such as ibuprofen and muscle relaxant such as thiocholcoside is effective.